Meromorphic first integrals of analytic diffeomorphisms

Armengol Gasull, Xiang Zhang

Producció científica: Contribució a una revistaArticleRecercaAvaluat per experts

Resum

We give an upper bound for the number of functionally independent meromorphic first integrals that a discrete dynamical system generated by an analytic map f can have in a neighborhood of one of its fixed points. This bound is obtained in terms of the resonances among the eigenvalues of the differential of f at this point. Our approach is inspired on similar Poincaré type results for ordinary differential equations. We also apply our results to several examples, some of them motivated by the study of several difference equations.
Idioma originalEnglish
Número d’article126796
RevistaJournal of Mathematical Analysis and Applications
Volum519
Número1
DOIs
Estat de la publicacióPublicada - 1 de març 2023

Fingerprint

Navegar pels temes de recerca de 'Meromorphic first integrals of analytic diffeomorphisms'. Junts formen un fingerprint únic.

Com citar-ho